# SDR 99ZZZX4569

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N372E
- Make and model: Aerosp AS355E
- Aircraft serial: 5208
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Condition: Failed
- Location: Fcu
- Component: Bendix, 252464429
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF UNIT, FOUND O-RING HARD AND BRITTLE.  ALL O-RINGS BRITTLE AND HARD - POSSIBLE EXTREME HEAT.
